Boundary value problems for degenerate systems of equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2138-2147
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a15,
author = {V. K. Romanko},
title = {Boundary value problems for degenerate systems of equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2138--2147},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a15/}
}
V. K. Romanko. Boundary value problems for degenerate systems of equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2138-2147. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a15/